# SDR UIEA2019120906029

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,066 hours, 12,680 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE DISPLAYED ON DESCENT.( PERFORMED BITE ON ZONE CONTROL UNIT REF FIM 21-61 FT 803, OPS CHECK NORMAL.  )
